# SDR AALA20091223BOS01

- Difficulty date: December 23, 2009
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 59,779 hours, 31,241 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 2589445933
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AIRCRAFT YAWING SIGNIFICANTLY.  INHIBITED YAW DAMPER AND DE-PRESSURIZED RUDDER SYSTEM.  RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  REPLACED YAW DAMPER ACTUATOR.
